MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 STR INSRTR THREADED SHAFT; HIP INSTRUMENT

ZIMMER BIOMET, INC. G7 STR INSRTR THREADED SHAFT; HIP INSTRUMENT
Model Number N/A
Medical Device Problem Codes Material Deformation (2976); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint sample was returned and evaluated against the reported event.Visual inspection of the threaded shaft found the shaft was fractured through the threads.Sporadic surface scratching was also observed on the shaft.The fracture surfaces and display fracture surface artifacts consistent with a rotational fatigue fracture.Xrf analysis found the threaded shaft material to be consistent with 455 stainless steel alloy.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that prior to a surgery, the threads of the rod stripped when putting on the liner impactor ball.It is thought that the devices are worn from being used several times.There was no patient involvement.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 STR INSRTR THREADED SHAFT
Common Device Name
HIP INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12197302
Report Number0001825034-2021-02103
Device Sequence Number4448298
Product Code LXH
UDI-Device Identifier00880304551602
UDI-Public(01)00880304551602(11)170728(10)493623
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110003452
Device Lot Number493623
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown